# SDR SWI2025F00154

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 48,312 hours, 41,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY GEAR DISAGREE WARNING MESSAGE ON GO AROUND. GEAR HANDLE WAS UP.      (FLIGHT 5232 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
